# SDR SWIA201025188

- Difficulty date: November 15, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 21,075 hours, 16,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, INTERIOR OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  (FLT 4680)  RELAMPED EMERGENCY LIGHT.
